Estimates for Weakly Singular Integral Operators Defined on Closed Integration Contours and Their Applications to the Approximate Solution of Singular Integral Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1242-1251 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2005_41_9_a9,
     author = {V. N. Seichuk},
     title = {Estimates for {Weakly} {Singular} {Integral} {Operators} {Defined} on {Closed} {Integration} {Contours} and {Their} {Applications} to the {Approximate} {Solution} of {Singular} {Integral} {Equations}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1242--1251},
     year = {2005},
     volume = {41},
     number = {9},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a9/}
}
TY  - JOUR
AU  - V. N. Seichuk
TI  - Estimates for Weakly Singular Integral Operators Defined on Closed Integration Contours and Their Applications to the Approximate Solution of Singular Integral Equations
JO  - Differencialʹnye uravneniâ
PY  - 2005
SP  - 1242
EP  - 1251
VL  - 41
IS  - 9
UR  - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a9/
LA  - ru
ID  - DE_2005_41_9_a9
ER  - 
%0 Journal Article
%A V. N. Seichuk
%T Estimates for Weakly Singular Integral Operators Defined on Closed Integration Contours and Their Applications to the Approximate Solution of Singular Integral Equations
%J Differencialʹnye uravneniâ
%D 2005
%P 1242-1251
%V 41
%N 9
%U http://geodesic.mathdoc.fr/item/DE_2005_41_9_a9/
%G ru
%F DE_2005_41_9_a9
V. N. Seichuk. Estimates for Weakly Singular Integral Operators Defined on Closed Integration Contours and Their Applications to the Approximate Solution of Singular Integral Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1242-1251. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a9/